# SDR IPXA201902138893

- Difficulty date: January 27, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 55,748 hours, 18,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293816
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287,RBL 25, WL 159.REPAIR I.A.W UPS EO B767-5310-20118-F AND 767-300F SRM 51-70-12 GENERAL, FIGURE 1 , REV 73.01
